MAUDE Adverse Event Report: CROSSTEX INTERNATIONAL COMFORT PLUS¿ PREMIUM SALIVA EJECTORS

CROSSTEX INTERNATIONAL COMFORT PLUS¿ PREMIUM SALIVA EJECTORS
Model Number ZWWCP
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Rash (2033)
Date of Event 05/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned to manufacturer.Device lot number not provided to manufacturer.Review of complaint records for the last five years found no complaints of allergic reactions for suspected device.Adverse event cause could not be established due to lack of information and device not returned to manufacturer.
 
Event or Problem Description
Distributor reported that a patient had a reaction to a saliva ejector.The patient's face broke out.

Brand Name
COMFORT PLUS¿ PREMIUM SALIVA EJECTORS
Common Device Name
SALIVA EJECTOR
Manufacturer (Section D)
CROSSTEX INTERNATIONAL
6789 west henrietta rd.
rush NY 14543
Manufacturer (Section G)
CROSSTEX INTERNATIONAL
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
stephanie wasielewski
6789 west henrietta rd.
rush, NY 14543
8472574500
MDR Report Key22201637
Report Number1319130-2025-00006
Device Sequence Number15364581
Product Code DYN
UDI-Device Identifier10732224000678
UDI-Public(01)10732224000678
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberZWWCP
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale